Skip to main content
Log in

Spaces of functions in the disk that are invariant with respect to multiplication by z and conformal shifts

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. M. L. Agranovskii and R. É. Val'skii, “Maximality of invariant function algebras,” Sib. Mat. Zh.,12, No. 1, 3–12 (1971).

    Google Scholar 

  2. M. L. Agranovskii, “Invariant algebras on noncompact symmetric Riemann spaces,” Dokl. Akad. Nauk SSSR,207, No. 3, 513–516 (1972).

    Google Scholar 

  3. A. Nagel and W. Rudin, “Moebius-invariant function spaces on balls and spheres,” Duke Math. J.,43, No. 4, 841–865 (1976).

    Google Scholar 

  4. M. L. Agranovskii, “Criteria of holomorphicity in symmetric domains,” Sib. Mat. Zh.,22, No. 2, 7–18 (1981).

    Google Scholar 

Download references

Authors

Additional information

Institute for Automation and Electrometry, Siberian Branch, Academy of Sciences of the USSR, Novosibirsk. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 22, No. 3, pp. 3–8, May–June, 1981.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Agranovskii, M.L. Spaces of functions in the disk that are invariant with respect to multiplication by z and conformal shifts. Sib Math J 22, 329–333 (1981). https://doi.org/10.1007/BF00969766

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969766

Navigation